# SDR UALA2009052601489

- Difficulty date: May 24, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1285, S39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT LWR SKIN TO FLOOR WEB AFT SHEAR TIE STA 1285, STR 39R - 39L.  MAJOR REPAIR ACCOMPLISHED, FABRICATED AND INSTALLED NEW SHEAR TIE.
